# SDR SWIA2024092507018

- Difficulty date: July 18, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OTBD FLAP HAS SMOKING RIVETS ON TOP EXTERNAL SKIN      (C-CHECK RO 9/24/2024)    REPAIRED RH WING OTBD FLAP HAS SMOKING RIVETS ON TOP EXTERNAL SKIN REF RE0 601R-57-53-1298 REV- DATED 2024-08-18.  COMPLIED WITH TASK CARD 51-900-1003-SKY
